# SDR SIMA20130702004

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N815AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145545
- Aircraft time: 27,369 hours, 24,349 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 13500410419
- Condition: Corroded
- Location: Frame 57
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX BASE VISIT,  INSPECTION FOUND THE CENTER OMEGA BEAM AT FRAME 57 CORRODED AT CROSSBEAM. REMOVED FROM SERVICE. REPAIRED CENTER OMEGA BEAM AT FRAME 57 IAW EO EM-53MR-1518.  RETURNED TO SERVICE.
